Ensembles quadratiques des espaces projectifs.

Francis Buekenhout

Mathematische Zeitschrift (1969)

  • Volume: 110, page 306-318
  • ISSN: 0025-5874; 1432-1823

How to cite


Buekenhout, Francis. "Ensembles quadratiques des espaces projectifs.." Mathematische Zeitschrift 110 (1969): 306-318. <http://eudml.org/doc/171173>.

author = {Buekenhout, Francis},
journal = {Mathematische Zeitschrift},
keywords = {analytic geometry, projective geometry},
pages = {306-318},
title = {Ensembles quadratiques des espaces projectifs.},
url = {http://eudml.org/doc/171173},
volume = {110},
year = {1969},

AU - Buekenhout, Francis
TI - Ensembles quadratiques des espaces projectifs.
JO - Mathematische Zeitschrift
PY - 1969
VL - 110
SP - 306
EP - 318
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/171173
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.